Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Irritated vulva after periods, whitish skin on the thigh. No itching. Are these dry patches due to allergies?

My vulva is irritated after my period and the skin between my thighs and that area looks kind of white. Similarly to when one takes off a wet swim suite. My mons pubis also looks kind of dry in patches . I suspect its from my allergies; but what do you think it could be and what can I do. Its kind of itchy when I get too moist. All this is going on on the outside. No itching or anything on the inside.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,

Its difficult to precisely say without examining, as per your symptoms it could be allergy or fungal infection due to candidiasis.

You can try anti histamines available over the counter ,if its due to allergy it will subside with these medication, if not consult gynaec doctor to rule out any infection.

Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor